# SDR REXA2018082840721

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 25,181 hours, 17,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT & RIGHT FORWARD DOOR EMERGENCY LIGHTS WERE NOT WORKING.  R & R THE NR 5 EMERGENCY LIGHT CHARGER, AND POWER SUPPLY ASSY IAW AMM 33-51-17.  OPS CHECKED GOOD.
